# SDR RAIA00502023

- Difficulty date: February 15, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 20,802 hours, 19,671 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIGURATION WARNING ON TAKEOFF.  MAINTENANCE TROUBLESHOT AND DEFERRED GROUND SPOILER SYSTEM PER MEL.  ADJUSTED LEFT CONDITION LEVER SWITCH.
